Cephalexin Side Effects Headache

Posted on Sep 14 2013 - 4:58am by Emma

Cephalexin Side Effects HeadacheIt is an anti-biotic which can fight against bacteria. It treats skin infection, respiratory infections, bone infections, ear infection and urinary infection caused by bacteria. It is used in treating diseases like, otitis media and pharyngitis. It is also used to prevent bacterial endocarditis.

Headache and cephalexin

Headache means a constant pain in the head. It can be very discomforting and may interfere with the daily activities of an individual. Stress, tension and depression are also responsible for causing headache which is known as tension-type headache. However, headache may also occur as a side effect of any medicine. Cephalexin has one of the side effects as headache.

Cephalexin causes side effects headache. It also has several other side effects.

Common and Rare Cephalexin Side Effects

• Diarrhea may be caused. Watery stools may be passed frequently. This may cause dehydration.

• The skin and white part of the eyes may become yellowish in color.

• Nausea, headache and vomiting may be caused.

• Rashes may be caused.

• The mouth, lips, throat and tongue may become swollen as an allergic reaction to it. Moreover, an individual taking it may face difficulty in breathing.

• Yeast infections may be caused.

• Pain in the stomach may be caused.

• Weakness and tiredness may also be caused.

• Allergic reactions like, Urticaria and Stevens Johnson syndrome may develop as an allergic reaction to it.

• Heartburn may be caused.

• Dry mouth can be caused. Dry mouth makes swallowing difficult.
Tell your doctor if you are allergic to any medication. Tell the doctor if you have any liver disease, kidney disease, intestinal disorder or stomach disorder. The doctor should also be informed if you are taking any other medicine along with it.

An overdose of cephalexin may prove dangerous. An overdose may produce some symptoms like, nausea, vomiting, pain in stomach, diarrhea and difficulty in breathing. In case you have taken an overdose of it, then consult the doctor immediately as an overdose may prove dangerous.

If the cephalexin side effects headache worsens then the advice of the doctor should be taken. However, do not stop taking it without asking the doctor who has prescribed it.